Peer-Reviewed Journal Articles
Ban, D., Choiy, K., & Goldberg, D., R-groups for unitary principal series of Sin groups, Journal of Number Theory, to appear
Ban, D.,& Hundley, J., Intertwining maps between p-adic principal series of p-adic group, Representation Theory, to appear
Calvert, W. “Interpreting a field in its Heisenberg Group,” with R. Alvir, G. Goodman, V. S. Harizanov, J. Knight, A. Morozov, A. Soskova, and R. Weisshaar, accepted for publication in Journal of Symbolic Logic, June 2020
Choiy, K., Tempered non-discrete spectrum for pseudo-z-embedding, Proceedings of the American Mathematical Society, to appear, accepted for publication in Dec. 2020
Hughes, H. T., “Memory-modulated CIR process with discrete delay coeﬃcients” (joint work with Lochana Siriwardena and Don Gayan Wilathgamuwa) appeared in the Journal of Stochastic Analysis in 2020.
Kocik, J., Lens sequences, Journal of Integral sequences, Vol 23, article 20.11.6 (2020) (36 pages)
McSorley – new sequence concerning multi-designs, OEIS: Online Encyclopedia of Integer Sequences, sequence number A335649
McSorley – Two comments on sequences in OEIS: A061278 and A001834
Olive, D. with Pelawa Watagoda, L.C.R.,(2020), “Comparing Six Shrinkage Estimators With Large Sample Theory and Asymptotically Optimal Prediction Intervals,” Statistical Papers, to appear. (Web of Science early access)
Samadi, S. Yaser with Rahnama, E., Bazrafshan, O., and Asadollahfardi, G. (2020). Comparison of Box-Jenkin time series and radial basis function for sodium adsorption rate forecasting; a case study Aras, Sefidrudm Karun, and Mond Rivers, Desalination and Water Treatment, accepted.
Samadi, S. Yaser with Park, Jin-Hong,(2020). Dimension Reduction for the Conditional Mean and Variance Functions in Time Series, Scandinavian Journal of Statistics, 47, 134-155
Samadi, S. Yaser, with Safari-Katesari, Hadi, and Zaroudi, Samita (2020). Modeling Count Data via Copulas, Statistics, A Journal of Theoretical and Applied Statistics, 54, 6, 1329-1355
Sullivan, M., Knots in Flows. Survey article. Published in the Encyclopedia of Knot Theory, CRC Press, 2020 Topology and its Applications 286, 107417, 2020.
Xiao, M, with M. Yang, and W. Li, On identifiability of higher order block term tensor decompositions of rank Lr⊗ rank-1, Linear and Mutilinear Algebra 68 (2), 223-245, 2020.
Xiao, M. with H Dong, and J Zhou, Centralized/decentralized event-triggered pinning synchronization of stochastic coupled networks with noise and incomplete transitional rate, Neural Networks, 121, 10-20, 2020
Xiao, M. with J Li, W Li, and SW Vong, Q Luo,A Riemannian optimization approach for solving the generalized eigenvalue problem for nonsquare matrix pencils, Journal of Scientific Computing 82 (3), 1-43, 2020.
Xiao, M. with M Li, W Zhang, and C Xu, Image decomposition and completion using relative total variation and schatten quasi-norm regularization, Neurocomputing
Xiao, M. with M. Yang, Q Luo, and W Li, Multiview Clustering of Images with Tensor Rank Minimization cia Nonconvex Approach, SIAM Journal on Imaging Sciences 13 (4), 2361-2392, 2020.
Xiao, M. with N Yao, Z Ling, and J Zhang, Short maturity conditional Asian options in local volatility models, Mathematics and Financial Economics, 14, 307-328, 2020.
Xiao, M. with S Hem X Sunm, On transitive and chaotic dynamics of linear semiflows
Xiao, M. with S Hem, and X Sun, The F-transitivity and recurrence of translation semigroups on complex sectors, Semigroup Forum 101 (3), 680-689, 2020.
Xiao, M. with S Peng, F Deng, and Y Wang, Krasovskii and Razumikhin criteria on input-to-state stability of discrete-time time-varying switched delayed systems, International Journal of Robust and Nonlinear Control 30 (8), 3179-3193, 2020.
Xiao, M. with W Li, D Liu, and SW Vong, Multilinear PageRank: Uniqueness, error bound and perturbation analysis, Applied Numerical Mathematics
Xiao, M. with X Sun, X Zhang, and C Xu, Blur detection via deep pyramid network with recurrent distinction enhanced modules, Neurocomputing 414, 278-290, 2020
Xu, D. with Lianwen Wang, Zhijun Liu, and Yong Li, 2020. Complete dynamical analysis for a nonlinear HTLV-I infection model with distributed delay, CTL response and immune impairment. Discrete and Continuous Dynamical Systems Series B, 25:917-933. Doi: 10.3934/dcdsb.2019196.
Xu, J., On the convergence of the accelerated Riccati iteration method, with P. Rajasingam, International Journal of Control, 93: 1800-1809, 2020
Peer-Reviewed Journal Articles
Edward Neuman, Inequalities and bounds for a certain bivariate elliptic mean II, Math. Inequal. Appl., 21 (2018), no. 2, 345-352.
Edward Neuman, On Yang means III, Bull. Int. Math. Virtual Inst., 8(2018), 113 - 122.
Peer-Reviewed Journal Articles
Choiy, Kwangho and Goldberg, David: Behavior of R-groups for p-adic inner forms of quasi-split special unitary groups, A special issue of the Bulletin of the Iranian Mathematical Society in honor of Professor Freydoon Shahidi's 70th birthday, Vol. 43 (2017), No. 4, 117–141.
Choiy, Kwangho and Asgari, Mahdi: The local Langlands conjecture for p-adic GSpin(4), GSpin(6), and their inner forms, Forum Mathematicum, Vol. 29, Issue 6 (2017), 1261-1290.
Edward Neuman, On a new family of bivariate means, J. Math. Inequal., 11 (2017), no. 3, 673 - 681.
M. Gumus and J. Xu, A new characterization of simultaneous Lyapunov diagonal stability via Hadamard products, Linear Algebra and Its Applications, 531: 220-233, 2017.
Edward Neuman, Wilker and Huygens-type inequalities involving Gudermannian and the inverse Gudermannian functions, Probl. Anal. Issues Anal., Vol. 6(24), No. 1, 2017, 62-73. DOI: 10.15393/j3.art. 2017.3770.
Edward Neuman, On Yang means II, Adv. Inequal Appl., Vol. 2017 (2017), Article ID 11, 9 pages http://scik.org/index.php/aia/issue/current
Edward Neuman, On Yang means, Adv. Inequal. Appl. vol. 2017 (2017), article ID 8. http://scik.org/index.php/aia/issue/current
Choiy, Kwangho, The local Langlands conjecture for the p-adic inner form of Sp(4), Int. Math. Res. Notice 2017; 2017 (6): 1830-1889
Edward Neuman, On two bivariate elliptic means, J. Math. Inequal., 11, No.2 (2017), 345-354 https://www.researchgate.net/publication/318248540_On_two_bivariate_elliptic_means
Michael Sullivan joint with Kamal M. Adhikari. Further study of simple smale flows using four band templates, Topology Proceedings, Volume 50, 2017 Pages 21-37. Preprint Presentation Published version
Abstract. In this paper, we discuss how to realize a non singular Smale flow with a four band template on 3-sphere. This extends the work done by the second author on Lorenz Smale flows, Bin Yu on realizing Lorenz Like Smale fows on 3-manifold and continues the work of Elizabeth Haynes and the second author on realizing simple Smale fows with a different four band template on 3-sphere.
Abstract. Smale flows on 3-manifolds can have invariant saddle sets that are suspensions of shifts of finite type. We look at Smale flows with chain recurrent sets consisting of an attracting closed orbit a, a repelling closed orbit r and a saddle set that is a suspension of a full n-shift and draw some conclusions about the knotting and linking of a and r. For example, we show for all values of n it is possible for a and r to be unknots. For any even value of n it is possible for a and r to be the Hopf link, a trefoil and meridian, or a figure-8 knot and meridian.
M. Gumus and J. Xu, Some new results related to α-stability, Linear and Multilinear Algebra, 65: 325-340, 2017